# SDR AALA200801997

- Difficulty date: July 29, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 45,803 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX EMERGENCY LIGHTS AT SEAT ROW 26 INOPERATIVE.  REPAIRED SHORTED WIRE FOR EMERGENCY LIGHTS AT SEAT ROW 26.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
